# SDR DALA2017112808381

- Difficulty date: November 28, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 78,087 hours, 59,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 1 - 11 EMERGENCY LIGHTS INOPERATIVE.  R & R THE POWER SUPPLY AND BATTERY IAW AMM 33-20,  CHECKED GOOD.   OK FOR SERVICE.
